# SDR USAA980264

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 797/767
- Part time: 48,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - DURING RON, FOUND 2 CRACKS, IN EACH LONG RIGHT SIDE FUSELAGE SKIN BETWEEN STATION 797 AND 767 BETWEEN STRINGER 18RT AND 19RT.  INSTALLED TEMPORARY EXTERNAL DOUBLER PER SRM 53-30-3 PAGE 2E, FIG 1.  (M)
